# SDR UHLA2014020500089

- Difficulty date: February 5, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 26,780 hours, 16,605 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT GALLEY FLOORBEAM AT FRAME 88 RT SIDE STRAP HAS CORRODED HOLE.  R & R RT FLOORBEAM.
